Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102167
Title: On automorphisms of a distance-regular graph with intersection array {39, 36, 1; 1, 2, 39}
Authors: Belousov, I. N.
Issue Date: 2016
Publisher: Maik Nauka-Interperiodica Publishing
Citation: Belousov I. N. On automorphisms of a distance-regular graph with intersection array {39, 36, 1; 1, 2, 39} / I. N. Belousov. — DOI 10.1134/S0081543816090042 // Proceedings of the Steklov Institute of Mathematics. — 2016. — Vol. 295. — P. 28-37.
Abstract: Possible prime-order automorphisms and their fixed-point subgraphs are found for a hypothetical distance-regular graph with intersection array {39, 36, 1; 1, 2, 39}. It is shownthat graphs with intersection arrays {15, 12, 1; 1, 2, 15}, {35, 32, 1; 1, 2, 35}, and {39, 36, 1; 1, 2, 39} are not vertex-symmetric. © 2016, Pleiades Publishing, Ltd.
Keywords: DISTANCE-REGULAR GRAPH
GRAPH AUTOMORPHISM
URI: http://hdl.handle.net/10995/102167
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85010468553
PURE ID: 1478980
cf5ecca9-0d36-4c2b-9ee1-39304dd079c2
ISSN: 815438
DOI: 10.1134/S0081543816090042
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85010468553.pdf202,82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.